# SDR UPS03840925

- Difficulty date: June 18, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  EXTERIOR FUSELAGE FRAME TO SKIN SHEAR TIE IS BROKEN,STATION 702 BETWEEN LONG. 33L TO 35L.  REMOVED DAMAGED SHEAR TIE SECTION, FABRICATED AND REPLACED SHEARTIE SECTION IAW DWG. 5750365 AND SRM. 53-2-0 FIG. 2
